# SDR C2XA10CL098

- Difficulty date: June 23, 2010
- Submitted: June 24, 2010
- Operation: Air carrier
- Aircraft: N13949
- Make and model: Emb EMB-145LR
- Aircraft serial: 145057
- Aircraft time: 28,597 hours, 21,482 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 14570262403
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CLE FLT 2243 THE CREW REPORTED A HYDRAULIC SYSTEM 1 FAIL DURING CLIMB.  THE AIRCRAFT RETURNED TO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE HYDRAULIC HOSE ON THE LEFT MAIN GEAR ACTUATOR.  OPERATIONAL CHECKS WERE GOOD.
